# SDR DALA2024091108929

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 73,398 hours, 24,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 FOUND ROW 41FED EMER AISLE LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT ASSY PER B757 AMM 33-51. OPS TEST GOOD. (6156216)
